# SDR REXA2012080100958

- Difficulty date: August 1, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 11,997 hours, 11,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER EMERGENCY EXIT SIGN INOPERATIVE.  FOUND LOOSE CONNECTOR ON PASSENGER DOOR EMERGENCY EXIT SIGN.  SECURED CONNECTOR IAW AMM 33-51-10, OPS CHECKED GOOD.
